Torsion Points on Elliptic Curves over a Global Field.
Manuscripta mathematica, Tome 29 (1979), pp. 119-146
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1979__29_154656,
author = {Horst G. Zimmer},
title = {Torsion {Points} on {Elliptic} {Curves} over a {Global} {Field.}},
journal = {Manuscripta mathematica},
pages = {119--146},
year = {1979},
volume = {29},
zbl = {0423.14023},
url = {http://geodesic.mathdoc.fr/item/MM2_1979__29_154656/}
}
Horst G. Zimmer. Torsion Points on Elliptic Curves over a Global Field.. Manuscripta mathematica, Tome 29 (1979), pp. 119-146. http://geodesic.mathdoc.fr/item/MM2_1979__29_154656/